Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Delayed periods after taking Nordette. Am I pregnant?

Hello i used nordette last month as an emergency contraceptive , then i was delayed. I got paranoid so i took some herbs i bought intended to induced menstruation . After drinking it i immediately felt something then when i checked i already have my period. July28-aug 3 was my LMP.. Now it s aug 28 already and i still don t have my menstruation :( according to my guide fertility calendar, i m already late for 5 days.. (again) btw, me and my bf had sex every weekends. We wore condom everytime. Is this menstrual delay still caused by nordette? I m so paranoid cause i have a one yr old baby already and i m not yet ready to have another one :( PLS DO SPARE YOUR TIME TO ANSWER :( Answer me at YYYY@YYYY
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  690
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2012
Hi, Welcome to HCM, I am Dr. Das
First of all, it is unusual to have this type of side effects even after one month.
Just go for a pregnancy test in home by urine which confirms you whether you are pregnant or not. If you are not then just wait for normal periods, and after that start taking pills for 1-2 cycle which will normalize your cycle. Thats all.
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor